# SDR SIMA20200408001

- Difficulty date: April 8, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 49,192 hours, 41,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480603SD
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CARGO DOOR SILL BETWEEN FR 65 AND FR 68-C/A-REMOVED AND REPLACED CARGO DOOR SILL BETWEEN FR 65 AND FR 68 IAW EMB 145 SRM 51-40-02. REPAIR PN 145-25480-603SD
